Alert archive / Georgia / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 311, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Sep 9, 2019, 2:54 PM EDT for 4 counties in Georgia. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 9, 2019, 2:54 PM EDT (18:54 UTC)
- Expired
- Sep 9, 2019, 3:45 PM EDT
- In force
- 51 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Marion County, GA, Schley County, GA, Sumter County, GA, Webster County, GA
The radar
The Ft Rucker radar (KEOX), 120 km from the middle of the area, began a volume at 18:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.9 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 269 J/kg
- Mixed-layer CIN
- -297 J/kg
- Mixed-layer LCL
- 1826 m above ground
- 0-6 km bulk shear
- 2 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
700
WUUS52 KFFC 091854
SVRFFC
GAC197-249-261-307-091945-
/O.NEW.KFFC.SV.W.0311.190909T1854Z-190909T1945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
254 PM EDT Mon Sep 9 2019
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
South central Marion County in west central Georgia...
Central Webster County in west central Georgia...
Southwestern Schley County in west central Georgia...
Northwestern Sumter County in west central Georgia...
* Until 345 PM EDT.
* At 254 PM EDT, a severe thunderstorm was located over Friendship,
or near Preston, moving southwest at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Preston, Plains, Church Hill, Friendship and Dumas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3221 8454 3217 8442 3219 8430 3199 8438
3203 8464
TIME...MOT...LOC 1854Z 027DEG 9KT 3214 8445
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
128
WWUS52 KFFC 091933
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
333 PM EDT Mon Sep 9 2019
GAC249-261-091942-
/O.CAN.KFFC.SV.W.0311.000000T0000Z-190909T1945Z/
Schley GA-Sumter GA-
333 PM EDT Mon Sep 9 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN SCHLEY AND
NORTHWESTERN SUMTER COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has weakened.
Therefore, the warning has been cancelled.
LAT...LON 3219 8455 3217 8443 3201 8452 3203 8464
TIME...MOT...LOC 1932Z 027DEG 9KT 3205 8450
$$
GAC197-307-091945-
/O.CON.KFFC.SV.W.0311.000000T0000Z-190909T1945Z/
Marion GA-Webster GA-
333 PM EDT Mon Sep 9 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR SOUTH CENTRAL MARION AND CENTRAL WEBSTER COUNTIES...
At 332 PM EDT, a severe thunderstorm was located over Dumas, or over
Preston, moving southwest at 10 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Preston and Church Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3219 8455 3217 8443 3201 8452 3203 8464
TIME...MOT...LOC 1932Z 027DEG 9KT 3205 8450
HAIL...0.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 9, 1:25 PM EDT, 1 hour 29 minutes earlier.
Area forecast discussion, Sep 9, 1:25 PM EDT, 1 hour 29 minutes before
Area Forecast Discussion...Updated for Aviation
National Weather Service Peachtree City GA
125 PM EDT Mon Sep 9 2019
.Update...
Have updated the forecast to expand pops across central GA
this afternoon. Otherwise no changes.
41
.PREV DISCUSSION... /Issued 353 AM EDT Mon Sep 9 2019/
SHORT TERM /Today through Tuesday/...
Current satellite loop shows mostly clear skies across the
southeastern states. There is a weak wave moving north out of the
gulf and should move onshore the TX/LA coast this morning but it is
not expected to cause any issues for north and central GA. There is
also a very weak stationary frontal boundary laying across south GA
which will act as a focusing mechanism for isolated afternoon
showers and thunderstorms today across central GA. There are some
limiting factors that will hinder convective development like
limited moisture and a developing upper level ridge centered over N
FL/S GA. This should keep any storms that develop this afternoon
isolated at best. This upper ridge will build northward through
Tuesday giving us continued hot temperatures. Heat Index values
across portions of north and central GA should range from 100 to 105
degrees this afternoon. Have expanded the heat advisory to include
the southern ATL suburbs and the Athens areas. Heat index values are
only expected to get near 100 to 102 that far north which is
slightly below advisory criteria, but with temps this warm into the
middle of September thinking an advisory is warranted. Isolated
showers and thunderstorms will again be possible over most of north
and central GA Tuesday afternoon but again they should be isolated.
01
LONG TERM /Tuesday Night through Sunday/...
Unseasonably strong upper level ridge will remain firmly entrenched
over the southern Appalachians resulting in above normal (8-12F deg)
temperatures through at least Friday. By the weekend, an easterly
wave over the Gulf of Mexico could potentially bring an increased
threat of showers and thunderstorms to north and central GA, however
medium-range models deviate a bit on placement of this "wave". Will
continue to advertise higher "chance" POPs by Sat/Sun with just a
few diurnally-driven afternoon/early evening storms possible Tue-Fri.
Assuming moisture and an increase in shower/storm coverage occurs
this coming weekend, temperatures should return closer to normal for
early-mid September, though the increase in humidity will make it
feel warmer than it actually is.
DJN.83
CLIMATE...
Records for 09-09
Max Temperature Min Temperature
Station High Low High Low
------- ---------- ---------- ---------- ----------
KAHN 103 1925 68 1988 73 1925 55 2011
1998
1956
KATL 100 1925 68 1988 78 1925 56 1902
KCSG 104 1925 70 1988 75 1925 58 1956
KMCN 102 1925 71 1988 79 1925 54 2011
Records for 09-10
Max Temperature Min Temperature
Station High Low High Low
------- ---------- ---------- ---------- ----------
KAHN 103 1925 69 2017 75 1939 47 1924
KATL 97 1925 65 1882 76 1925 49 1969
KCSG 101 1945 72 1944 76 1964 54 1956
KMCN 98 1954 69 2017 75 1939 52 1969
1925 1966
1915 1956
Records for 09-11
Max Temperature Min Temperature
Station High Low High Low
------- ---------- ---------- ---------- ----------
KAHN 100 1925 65 2017 73 1983 47 1924
KATL 96 2010 62 1891 75 2010 48 1976
KCSG 99 2002 65 2017 77 2010 48 1956
KMCN 98 2016 69 2017 74 2008 46 1956
1962 1925
Records for 09-12
Max Temperature Min Temperature
Station High Low High Low
------- ---------- ---------- ---------- ----------
KAHN 100 1925 67 2017 73 2014 48 1917
KATL 94 1900 64 2017 75 1925 47 1940
KCSG 99 1921 72 1935 76 2010 50 1956
1927
KMCN 97 1962 71 1935 75 2008 48 1940
1925 1898 1925
1915
Records for 09-13
Max Temperature Min Temperature
Station High Low High Low
------- ---------- ---------- ---------- ----------
KAHN 100 1927 67 2006 73 1979 50 1917
KATL 95 1991 66 1902 75 2018 50 1902
KCSG 99 1927 68 1959 75 2018 52 1940
1915 1973
KMCN 96 1991 71 1959 75 1979 50 1969
1911
&&
.AVIATION...
18Z Update...
VFR ceilings and VSBYs expected through this TAF period. Winds
expected to stay 10kt or less but they should be mostly on the east
side...but could swing temporarily to the west. Looking for some
showers and thunderstorms this afternoon but they should stay south
of the KATL and KAHN area TAFs. Only KMCN and KCSG should see any
storms in their vicinity.
//ATL Confidence...18Z Update... Confidence high on all
elements...except medium on wind direction.
41
&&
.PRELIMINARY POINT TEMPS/POPS...
Athens 98 71 94 70 / 10 10 20 20
Atlanta 98 74 94 72 / 10 10 30 20
Blairsville 90 65 88 64 / 5 10 30 20
Cartersville 98 71 95 70 / 5 10 30 20
Columbus 98 74 95 73 / 20 10 30 10
Gainesville 95 71 93 70 / 5 10 20 20
Macon 98 73 94 71 / 20 10 20 10
Rome 98 70 95 70 / 5 5 30 10
Peachtree City 98 72 94 71 / 10 10 30 20
Vidalia 98 74 95 72 / 20 10 20 10
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
Heat Advisory from 1 PM this afternoon to 8 PM EDT this evening
for the following zones: Baldwin...Bibb...Bleckley...Butts...
Chattahoochee...Clarke...Clayton...Coweta...Crawford...Crisp...
Dodge...Dooly...Emanuel...Fayette...Glascock...Greene...
Hancock...Harris...Heard...Henry...Houston...Jasper...
Jefferson...Johnson...Jones...Lamar...Laurens...Macon...Marion...
Meriwether...Monroe...Montgomery...Morgan...Muscogee...Newton...
Oconee...Oglethorpe...Peach...Pike...Pulaski...Putnam...
Rockdale...Schley...Spalding...Stewart...Sumter...Talbot...
Taliaferro...Taylor...Telfair...Toombs...Treutlen...Troup...
Twiggs...Upson...Walton...Warren...Washington...Webster...
Wheeler...Wilcox...Wilkes...Wilkinson.
&&
SHORT TERM...41
LONG TERM....DJN.83
AVIATION...41Hazardous weather outlook, Sep 9, 5:12 AM EDT, 9 hours 42 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 512 AM EDT Mon Sep 9 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-100915- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 512 AM EDT Mon Sep 9 2019 This Hazardous Weather Outlook is for North and Central Georgia. .DAY ONE...Today and Tonight... ...HEAT ADVISORY IN EFFECT FOR A PORTION OF CENTRAL AND NORTH GEORGIA... Very warm temperatures combined with increasing humidity will lead to heat index values between 100 and 105 today for much of central and parts of north Georgia. A Heat Advisory is in effect from 1 PM to 8 PM today. Widely scattered thunderstorms are possible this afternoon, mainly south of a Columbus to Macon to Swainsboro line. If any storms develop, brief gusty winds, locally heavy rain, and cloud to ground lightning will be the primary threats. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... Above normal temperatures will persist through at least mid week. The combination of persistent heat in the 90s coupled with higher humidity will make it feel very uncomfortable. Try to avoid overexposure to outside activities and drink plenty of water to stay hydrated. A few afternoon showers and thunderstorms will be possible each afternoon and evening, through Friday, but most areas will remain dry and very warm. By this weekend, there is the potential to see higher rain chances. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. DJN
In the hours before
Special weather statement, Sep 9, 2:21 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
221 PM EDT Mon Sep 9 2019
GAZ111-112-091845-
Wheeler GA-Montgomery GA-
221 PM EDT Mon Sep 9 2019
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WHEELER AND WESTERN
MONTGOMERY COUNTIES UNTIL 245 PM EDT...
At 221 PM EDT...a strong thunderstorm was over Glenwood, or near
Alamo...moving southeast at 10 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Mount Vernon, Glenwood and Ailey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3214 8277 3222 8272 3220 8253 3204 8261
TIME...MOT...LOC 1821Z 292DEG 8KT 3215 8270
HAIL...0.25IN
WIND...50MPHSpecial weather statement, Sep 9, 2:34 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
234 PM EDT Mon Sep 9 2019
GAZ112-113-091900-
Toombs GA-Montgomery GA-
234 PM EDT Mon Sep 9 2019
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN TOOMBS AND MONTGOMERY
COUNTIES UNTIL 300 PM EDT...
At 234 PM EDT...a strong thunderstorm was near Ailey, or near Mount
Vernon...moving southeast at 15 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Mount Vernon, Vidalia, Ailey and Higgston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3222 8262 3229 8255 3221 8238 3212 8249
TIME...MOT...LOC 1834Z 302DEG 11KT 3222 8254
HAIL...0.25IN
WIND...50MPHSpecial weather statement, Sep 9, 2:43 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
243 PM EDT Mon Sep 9 2019
GAZ107>109-091915-
Wilcox GA-Dodge GA-Pulaski GA-
243 PM EDT Mon Sep 9 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WILCOX...WESTERN
DODGE AND SOUTHEASTERN PULASKI COUNTIES UNTIL 315 PM EDT...
At 243 PM EDT...a line of strong thunderstorms was along a line
extending from Finleyson to near Cedar Creek to Godwinsville...and
moving south at 10 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Eastman, Pineview, Union, Five Points, Cedar Creek, Godwinsville,
Pope City, Ocmulgee Banks and Finleyson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3204 8355 3202 8332 3208 8308 3219 8314
3217 8336 3218 8354
TIME...MOT...LOC 1843Z 342DEG 10KT 3213 8351 3211 8334 3214 8315
WIND...40MPHSpecial weather statement, Sep 9, 2:43 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
243 PM EDT Mon Sep 9 2019
GAZ095-105-107-091915-
Dooly GA-Houston GA-Pulaski GA-
243 PM EDT Mon Sep 9 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DOOLY...SOUTHERN
HOUSTON AND NORTHWESTERN PULASKI COUNTIES UNTIL 315 PM EDT...
At 243 PM EDT...a strong thunderstorm was near Browndale, or near
Hawkinsville. This storm was nearly stationary.
HAZARD...40 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Hawkinsville, Browndale, Hartford, Mock Springs, Pulaski State Prison
and Klondike.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3236 8353 3233 8345 3222 8343 3218 8365
3234 8368
TIME...MOT...LOC 1843Z 072DEG 2KT 3228 8353
WIND...40MPHSpecial weather statement, Sep 9, 2:45 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
245 PM EDT Mon Sep 9 2019
GAZ109>111-091915-
Wheeler GA-Telfair GA-Dodge GA-
245 PM EDT Mon Sep 9 2019
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WHEELER...TELFAIR AND
SOUTHEASTERN DODGE COUNTIES UNTIL 315 PM EDT...
At 245 PM EDT...a line of strong thunderstorms was along a line
extending from near Milan to near Scotland...and moving southeast at
5 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
McRae, Alamo, Helena, Milan, Scotland, Chauncey, Temperance, Achord
and Little Ocmulgee State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3188 8316 3207 8267 3217 8279 3207 8316
TIME...MOT...LOC 1845Z 319DEG 5KT 3201 8311 3210 8282
WIND...40MPHSpecial weather statement, Sep 9, 2:47 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
247 PM EDT Mon Sep 9 2019
GAZ091-092-103-104-091915-
Schley GA-Sumter GA-Marion GA-Webster GA-
247 PM EDT Mon Sep 9 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SCHLEY...
NORTHWESTERN SUMTER...SOUTHERN MARION AND WEBSTER COUNTIES UNTIL 315
PM EDT...
At 246 PM EDT...a strong thunderstorm was over Friendship, or 7 miles
northeast of Preston...moving southwest at 5 mph.
HAZARD...40 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Preston, Plains, Church Hill, Friendship, Centerpoint and Dumas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3221 8453 3217 8442 3219 8430 3213 8431
3203 8437 3195 8452 3213 8464
TIME...MOT...LOC 1846Z 060DEG 6KT 3215 8445
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 8, 9:51 PM EDT | Heat Advisory | FFC | Baldwin, Bibb, Bleckley, Butts, Chattahoochee, Clarke and 57 more | 22 hr |
| Sep 9, 1:17 PM EDT | Special Weather Statement | FFC | Laurens | 28 min |
| Sep 9, 1:23 PM EDT | Special Weather Statement | FFC | Treutlen | 37 min |
| Sep 9, 1:43 PM EDT | Special Weather Statement | FFC | Macon | 32 min |
| Sep 9, 1:44 PM EDT | Special Weather Statement | FFC | Laurens | 31 min |
| Sep 9, 1:51 PM EDT | Special Weather Statement | FFC | Taylor | 24 min |
| Sep 9, 2:01 PM EDT | Special Weather Statement | FFC | Treutlen | 29 min |
| Sep 9, 2:11 PM EDT | Special Weather Statement | FFC | Dodge | 34 min |
| Sep 9, 2:15 PM EDT | Severe Thunderstorm Warning | FFC | Laurens, Wheeler | 25 min |
| Sep 9, 2:16 PM EDT | Special Weather Statement | FFC | Toombs | 29 min |
| Sep 9, 2:19 PM EDT | Special Weather Statement | FFC | Taylor | 26 min |
| Sep 9, 2:21 PM EDT | Special Weather Statement | FFC | Telfair | 24 min |
| Sep 9, 2:23 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Wheeler | 28 min |
| Sep 9, 2:34 PM EDT | Special Weather Statement | FFC | Montgomery | 26 min |
| Sep 9, 2:38 PM EDT | Severe Thunderstorm Warning | FFC | Macon, Marion, Schley, Taylor | 52 min |
| Sep 9, 2:43 PM EDT | Special Weather Statement | FFC | Pulaski | 32 min |
| Sep 9, 2:45 PM EDT | Special Weather Statement | FFC | Wheeler | 30 min |
| Sep 9, 2:47 PM EDT | Special Weather Statement | FFC | Webster | 28 min |
| Sep 9, 2:51 PM EDT | Severe Thunderstorm Warning | FFC | Telfair, Wheeler | 39 min |
| Sep 9, 3:04 PM EDT | Special Weather Statement | FFC | Chattahoochee | 26 min |
| Sep 9, 3:06 PM EDT | Special Weather Statement | FFC | Marion | 24 min |
| Sep 9, 3:14 PM EDT | Special Weather Statement | FFC | Pulaski | 31 min |
| Sep 9, 3:16 PM EDT | Special Weather Statement | FFC | Telfair | 29 min |
| Sep 9, 3:17 PM EDT | Severe Thunderstorm Warning | FFC | Stewart, Webster | 43 min |
| Sep 9, 3:21 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion | 39 min |
| Sep 9, 3:23 PM EDT | Special Weather Statement | FFC | Wheeler | 37 min |
| Sep 9, 3:26 PM EDT | Special Weather Statement | FFC | Bleckley | 34 min |
| Sep 9, 3:30 PM EDT | Special Weather Statement | FFC | Wilcox | 30 min |
| Sep 9, 3:40 PM EDT | Special Weather Statement | FFC | Chattahoochee | 35 min |
| Sep 9, 3:47 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Telfair, Wilcox | 28 min |
| Sep 9, 3:55 PM EDT | Special Weather Statement | FFC | Washington | 35 min |
| Sep 9, 3:59 PM EDT | Special Weather Statement | FFC | Chattahoochee, Stewart | 31 min |
| Sep 9, 4:31 PM EDT | Special Weather Statement | FFC | Stewart | 29 min |
| Sep 9, 5:33 PM EDT | Special Weather Statement | FFC | Putnam | 27 min |
| Sep 9, 6:00 PM EDT | Special Weather Statement | FFC | Putnam | 30 min |
| Sep 9, 6:29 PM EDT | Special Weather Statement | FFC | Putnam | 31 min |
| Sep 9, 6:32 PM EDT | Special Weather Statement | FFC | Greene | 28 min |
| Sep 9, 7:00 PM EDT | Special Weather Statement | FFC | Greene | 15 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.